Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On the yield condition for anisotropic materials


Author: G. F. Smith
Journal: Quart. Appl. Math. 20 (1962), 241-247
MSC: Primary 73.20
DOI: https://doi.org/10.1090/qam/151046
MathSciNet review: 151046
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.20

Retrieve articles in all journals with MSC: 73.20


Additional Information

DOI: https://doi.org/10.1090/qam/151046
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society